# SDR SWIA200717656

- Difficulty date: January 15, 2007
- Submitted: January 15, 2007
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 22,914 hours, 33,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Door Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX - DOOR THRESHOLD SUPPORT ANGLE IN FUSELAGE FRAME CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  REPLACED PAX DOOR SUPPORT ANGLE IAW SRM 120 51-10-02 PG 3 SEC 3B.
